There is no 'cure' for the common floater. Floaters can occur in people of all ages including children. They increase with time--by age 50 half of have floaters. There are some homeopathic medications often eyedrops for floaters. They don't work and are a waste of money. Lasers, specifically Yag lasers, have been tried to shatter large floaters but have largely been unsuccessful. To remove floaters would require an major operation called a vitrectomy. That surgery involves risks of infection, bleeding, retinal detachment and cataract formation. That surgery is inappropriate for the common floater.
So you are stuck with the floaters. Know that many drop to the bottom of the eye and are no longer visible or the eye and brain 'tune them out' and are not apparent unless one looks for them by looking at the sky or a white background and moving the eye.
I recently had cataract surgery in both eyes. My right eye has always been much weaker than the left. After surgery, the right eye has improved greatly, but the left eye is worse. The left eye now is slightly blurred. Do floaters cause this or are there other reasons for this to happen? My MD has no logical explanation. Do you have any answers?
There are any number of explanations for your problem. If it concerns you and you feel your explanation from the cataract surgeon is vague then consider asking for a consultation from a retina specialist. You may need a macular OCT test or fluorescene angiography, amsler grid, color vision, visual field and other special tests.
A partial list of problems might include some clouding or fibrosis of the membrain that holds the implant in the eye with less than expected vision, macular pathology, macular swelling (cystoid macular edema-a common problem), optic nerve problems that may be related or not related to the cataract surgery.
hi, i am a 21 year old male who is experiencing floaters. For the past year i have seen all kinds of floaters and flashers all the time during the day everyday....since i first saw one. the only time i see them at night is when i am looking at the computer monitor. in the last 4 months i have also noticed a slight colour change between eyes....only when it is bright outside. my eyes twitch alot sometimes and they never used to. sometimes i feel pressure in my chest and upper right shoulder. my musscles twitch too sometimes. i have seen an eye doctor about 8 months ago and she said it was occular migraines. when i researched occular migraines it says that they only occur for moments at a time. mine are all the time....they are very distracting in the work environment. does anyone have any advice for me....im kindof nervous now that i have something seriously wrong with me. sometimes before i go to bed and shut my eyes after whatching tv in a dark room at night i turn it off and try to go to sleep but i my eyes like movements of images behind my eyelids.... any advice is good advice for me right now...... thank you
I have floaters (black spiderweb kind of thing in my right eye) for last few weeks and had my both eyes tested by 2 different doctors. Both stated that there is no effect to ratina, however, they said I have to live with floaters. The only cure they told me is to ignore them. It is very difficult to ignore them because i can see it clearly. Please advice will they ever go by time. Also, please advice, is there anything we can do to prevent them from increasing in the future.
Thanks and best regards
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.